# SDR IPXA2023110621193

- Difficulty date: October 29, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,344 hours, 22,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** MAIN DECK CARGO COMPARTMENT FLOOR FITTING SEAT TRACK CROWN LIP DAMAGE POS 7C C/W SREO-44173-REQ001 FOR LOCK.213 POS 7C REF.    (T3F18E0037UUA)
